I just took a 10 mg of perkaset and im really shaky and feel sick. Im scared and now im starting to get a panic attack. I mean i also just had a coffee and i am hungover so it could be all that but i dunno...i kinda wanna go to the hospital, but im at work and dont want to make a big deal out of nothing. The way i think though is what if this isnt nothing...what if its something bad...please help me!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...